# SDR CALA2019100501704

- Difficulty date: October 3, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 62,740 hours, 23,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE IS CORRODED BETWEEN STA 294 TO 328 JUST I/B OF R-1 DOOR REF N/R 99847905 REMOVED AND REPLACED INNER CHORD IN I/B OF R-1 DOOR CABIN BETWEEN 294 TO 328 REF B737 SRM 51-40-02 .
